# SDR 06FDEA0960

- Difficulty date: March 7, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Doubler
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE FWD AND AFT UPPER MCD CUTOUT DOUBLERS.  FABRICATED, ALODINED AND PRIMERED UPPER MCD CUTOUT DOUBLER PER FED EX SRM 53-  30-2, 51-30-5.
